# SDR AUS20010548

- Difficulty date: May 29, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 737M49503011
- Condition: Faulty
- Location: Apu Bay
- Part time: 2,976 cycles
- Component: Apu Core Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAULTY. SMOKE AND FUMES IN CABIN. OIL IN BLEED DUCT.
